# SDR AU970285

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Univar 415D
- Propeller: Mcauly 1B90CM
- System (JASC): 2700 · Flight Control System
- Part: Control Cable
- Part number: 41552172S
- Condition: Faulty
- Location: Flight Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CONTROL CABLES ATTACHED TO PRIMARY CONTROL QUADRANT IN CONTROL COLUMN YOKE HAD FAULTY SWAGING - DURING TESTING CABLES PULLED THROUGH THE NICOPRESS SLEEVES AT A LOAD OF 610 LBS (NORMAL FAILURE LOAD 2200 LBS TO 2300LBS) - AIRCRAFT IS IMPORTED FROM THE USA AND IS UNDERGOING INITIAL COFA - US REGISTRATION N94022
